Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

persistent dark circles below eyes due to pigmentation, recurs on stopping medicines and studying continuously. How can I do away with it?

Hai im Minu Susan, im 23 years old, i have dark circles below my eye from last 10 years. I have consulted a dermatologist and he told that its due to pigmentation and he prescribed me some medicines but when i stop the medicine the dark circles is increasing. When i study continuously dark circles increases.Please help me to get rid of this.
Asked On : Thu, 14 Jun 2012
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiac Surgeon 's  Response
If you study till late, then the dark circles below your eyes will persist. You need to study till not too late in the night in order to diminish the stress that usually causes the circles to increase.
Next, the other thing you'd need to do is to undergo laser treatment for the removal of the hyperpigmentations in your dark circles with the help of an Nd YAG laser in the hands of a highly trained laser expert. This treatment will definitely help you get rid of your dark circles, provided you don't overstress your eyes.
You could also apply some refreshing, cooling and rehydrating eye patches as well as some very good hydrating creams.
Kind regards!
Answered: Fri, 15 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear susan..,
Thanks for choosing HCM..,
Dark circles below the eyes..,
due to genetic, stress and strain,Malnutrition.,
So relax by using Under eye cream..,
keep cucumber slices on the eyes in night times..,
LASER therapy is the best., but expensive.,
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor